# SDR SWAA021362

- Difficulty date: June 18, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 64,387 hours, 70,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND SHEAR TIE CORRODED AT BS 1006, BETWEEN STR 27L AND 27R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
